# SDR AALA201806049027

- Difficulty date: May 22, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINTATION FOUND ON FLOOR PANEL 261PF, FRAMES 68 TO 70, Y1292 TO -Y1292.   REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011.
